Export: Nonlinear gyrotropic vortex dynamics in ferromagnetic dots

Guslienko, Konstantin Y. and Hernández Heredero, Rafael and Chubykalo-Fesenko, Oksana (2010). Nonlinear gyrotropic vortex dynamics in ferromagnetic dots. "Physical review. B", v. 82 (n. 1); pp.. ISSN 1098-0121. https://doi.org/10.1103/PhysRevB.82.014402.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM